# SDR K11A2025032700305

- Difficulty date: January 21, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 59,118 hours, 41,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 59,118 hours, 41,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY BILGE FRAME AT STA 360 AND APPROX BETWEEN STRINGERS S28R TO S29R DAMAGED WHERE FRAME MEETS FUSELAGE SKIN.
